MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (3.3) 3.5X11.5; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (3.3) 3.5X11.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.754
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
Rp 011637- the dentist reported that after 3 months dental implant was installed in intraoral region 8#, it had to be removed because the dentist was not able to remove only the abutment, which was stuck into the implant.In addition, 50ncm of primary stability was achieved, immediate implant was performed and the patient presented bone type ii.

Brand Name
TI DRIVE ACQUA IMPLANT (3.3) 3.5X11.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7483142
Report Number3008261720-2018-02002
Device Sequence Number1716163
Product Code DZE
UDI-Device Identifier07899878017097
UDI-Public07899878017097
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/03/2018
Report Date (Section F) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date08/12/2019
Device Catalogue Number140.754
Device Lot Number800313995I
Other Device ID Number07899878017097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/03/2018
Device Age7 MO
Event Location Other
Date Report to Manufacturer04/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight85